White Rose University Consortium logo
University of Leeds logo University of Sheffield logo York University logo

Levy processes - from probability theory to finance and quantum groups

Applebaum, D. (2004) Levy processes - from probability theory to finance and quantum groups. Notices of the American Mathematical Society, 51 (11). pp. 1336-1347. ISSN 0002-9920


Download (302Kb)


Stochastic processes are families of random variables; Lévy processes are families indexed by the positive reals which are independent with stationary increments and are stochastically continuous. The author reviews the basic properties of Lévy processes and considers some of their applications.

Item Type: Article
Copyright, Publisher and Additional Information: © 2004 American Mathematical Society. Reproduced in accordance with the publisher's self-archiving policy
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Miss Anthea Tucker
Date Deposited: 29 Sep 2009 14:30
Last Modified: 17 Nov 2015 02:01
Published Version: http://www.ams.org/notices/200411/fea-applebaum.pd...
Status: Published
Publisher: American Mathematical Society
Refereed: Yes
URI: http://eprints.whiterose.ac.uk/id/eprint/9794

Actions (repository staff only: login required)